# SDR CALA0100064

- Difficulty date: January 23, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE EXTERNAL SKIN AT FORWARD LT SIDE OF E AND E DOOR CUTOUT STA 145, L28L DENTED.  THE SKIN WAS REPAIRED BY INSTALLING FILLER AND DOUBLERS IAW EA 9-5331-2-A0834 AND SRM 51-10-3.
